Before I was diagnosed with multiple sclerosis I was doing a Stevia based diet it was very successful for me. So I thought I would start it again but on days where I do a copaxone injection a few hours later I get severe headaches almost migraine like. Does anyone know if Stevia can affect your ms? I've read that artificial sweeteners can absolutely affect you but Stevia is plant based and I use organic so I just want to see if anyone else has looked into Stevia overall.
If you must have sugar try a local honey. I do not do any kind of sugar. I stopped getting migranes when I cut out the sugar and the drugs.
Addiotionally to what @A MyMSTeam Member posted headaches is listed as one of the common symptoms of @@ Copaxone.
Been told by my neuro that sweeteners of any type cause inflammation in the body which isn't good for any one living with MS.
I use stevia based sweeteners; I do not have a problem with them.
All of my doctors have told me to stay away from artificial sweeteners. Try honey or just a little bit of real sugar but stay away from the artificial stuff!
We never share your personal information with anyone.